Structure of fractional spaces generated by second order difference operators

Ashyralyev A., Nalbant N., Sozen Y.

JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, vol.351, no.2, pp.713-731, 2014 (SCI-Expanded) identifier identifier


A second order difference operator with nonlocal boundary conditions is considered. The positivity of this operator in Banach spaces is proved. Moreover, the structure of the fractional spaces generated by this operator is investigated. Furthermore, the positivity of this operator in Holder spaces is proved. (C) 2013 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.